Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with post menopausal atrophic vaginnitis. Sitting is painful and have bleeding from labia. How to heal this?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 545 Questions
I have been diagnosed with post menopausal atrophic vaginnitis. Sitting is very painful, and I have had bleeding from the left labia. How does this heal
Posted Thu, 5 Dec 2013 in Vaginal and Uterus Health
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Menopausal atrophic vaginnitis,left labia bleeding Detailed Answer: Hi, You are saying to be a diabetic. Commonly, diabetes is associated with vaginitis, especially with itching. Such itching (perhaps in left labia) could lead to bleeding. I'd suggest to consult a gynecologist (especially when you have itching) to - perform physical examination (check for any abnormal bumps or lumps or local lesions). - do trans-vaginal ultrasound - do PAP testing and other vaginal swab testing. Meanwhile, - keep good hygiene of your genitalia; - can use intimate washing cream or gel containing normal lactobacilli of the vaginal flora. Your gynecologist would give additional treatment according to the testing results. Hope it answered to your concern! If you have further concerns, do not hesitate to contact me again! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor